# SDR CA150803008

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 6,774 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Damaged
- Location: Engine
- Part time: 2,932 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FRESHLY O/H ENGINE WAS INSTALLED INTO ACFT OVER THE WEEKEND.   STARTED IT UP FOR THE FIRST GROUND RUN/LEAK CHECK.  THE RUN WENT FINE, SHUTDOWN AND CHECKED ALL THE CHIP PLUGS FOR METAL.   THE NON-WIRED MODULE 1 CHIP PLUG WAS REMOVED AND NOTICED TO BE COCKED OFF TO ONE SIDE.  THE MAGNETIC STEM WAS ACTUALLY BROKEN CLEAN OFF THE BASE OF THE PLUG, AND ONLY BEING HELD THERE BY ITS OWN MAGNETISM.   LUCKILY THE STEM DIDN`T SEPARATE DURING GROUND RUNS AND COMPLETELY GRENADE THE ACCESSORY GEAR BOX AND POSSIBLY MORE.  A GOOD PLUG FROM THE REMOVED ENGINE WAS USED TO COMPLETE THE GROUND RUNS.
